English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Local heights on Galois covers of the projective line

MPS-Authors
/persons/resource/persons235142

de Jong,  Robin
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

de jong_local_oa_2012.pdf
(Any fulltext), 245KB

Supplementary Material (public)
There is no public supplementary material available
Citation

de Jong, R. (2012). Local heights on Galois covers of the projective line. Acta Arithmetica, 152(1), 51-70. doi:10.4064/aa152-1-5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1DD4-D
Abstract
There is no abstract available